Truncated Hankel operators and their matrices
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 187-200
Published online 2019 Jan 31
Bartosz {\L}anucha, Ma{\l}gorzata Michalska
pl. M. Curie-Sk{\l}odowskiej 1; pl. M. Curie-Sk{\l}odowskiej 1
Abstract : Truncated Hankel operators are compressions of classical \linebreak Hankel operators to model spaces. In this paper we describe matrix representations of truncated Hankel operators on finite-dimensional model spaces. We then show that the obtained descriptions hold also for some infinite-dimensional cases.
Keywords : model space, truncated Toeplitz operator, truncated Hankel operator, matrix representation
MSC numbers : 47B32, 47B35, 30H10
Full-Text :


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by, Ltd